# SDR B1HR719229

- Difficulty date: July 17, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N407AM
- Make and model: Bell 407
- Aircraft serial: 53309
- Engine: Allsn 250C47B
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 406012102109
- Part serial: AFS1930
- Condition: Out Of Tolerance
- Location: Tail Rotor
- Part time: 1,495 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF TAIL ROTOR YOKE, BEARING BORES WERE FOUND TO BE OUT OF ACCEPTABLE LIMITS.  YOKE WAS REMOVED AND REPLACED.
